# SDR UIEA2021091702040

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 22,139 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENG SHUTDOWN AT THE BLOCKS L ENG FIRE LP 1 STATUS MESSAGE DISPLAYED.  PERFORMED TS PER B767 FIM 26-11 FAULT TREE 804 BLOCK 1-110. STATUS MESSAGE CLEARED. DID NOT RETURN. SYSTEM OK AT THIS TIME. NO FURTHER MX REQ.
